Control and Stabilization of the Korteweg-de Vries Equation on a Periodic Domain - Archive ouverte HAL Access content directly
Journal Articles Communications in Partial Differential Equations Year : 2010

Control and Stabilization of the Korteweg-de Vries Equation on a Periodic Domain

Abstract

This paper aims at completing an earlier work of Russell and Zhang to study internal control problems for the distributed parameter system described by the Korteweg-de Vries equation on a periodic domain T^1. In their article, Russell and Zhang showed that the system is locally exactly controllable and locally exponentially stabilizable when the control acts on an arbitrary nonempty subdomain of T^1. In this paper, we show that the system is in fact globally exactly controllable and globally exponentially stabilizable. The global exponential stabilizability corresponding to a natural feedback law is first established with the aid of certain properties of propagation of compactness and propagation of regularity in Bourgain spaces for solutions of the associated linear system. Then, using a different feedback law, the resulting closed-loop system is shown to be locally exponentially stable with an arbitrarily large decay rate. A time-varying feedback law is further designed to ensure a global exponential stability with an arbitrary large decay rate.
Fichier principal
Vignette du fichier
kdv_Arxiv.pdf (328.81 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00386452 , version 1 (21-05-2009)

Identifiers

Cite

Camille Laurent, Lionel Rosier, Bing-Yu Zhang. Control and Stabilization of the Korteweg-de Vries Equation on a Periodic Domain. Communications in Partial Differential Equations, 2010, 35 (4), pp.707-744. ⟨10.1080/03605300903585336⟩. ⟨hal-00386452⟩
213 View
199 Download

Altmetric

Share

Gmail Facebook X LinkedIn More